Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 58, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 23, 2012, 3:36 PM CDT. It took effect at Sep 24, 2012, 5:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2012, 3:36 PM CDT (20:36 UTC)
- In effect from
- Sep 24, 2012, 5:00 AM CDT
- Expired
- Sep 24, 2012, 10:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
031 WHUS73 KGRB 232036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT SUN SEP 23 2012 ...INCREASING SOUTHWEST WINDS TOWARD DAYBREAK MONDAY... .HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO THE OHIO VALLEY TONIGHT...AS A FRONTAL SYSTEM MOVES OUT OF SOUTHERN CANADA TOWARD THE NORTHERN LAKES. A TIGHTENING PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL CREATE GUSTY SOUTHWEST WINDS THROUGH EARLY MONDAY EVENING. LMZ521-522-541>543-240445- /O.NEW.KGRB.SC.Y.0058.120924T1000Z-120925T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CDT SUN SEP 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CDT MONDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 30 KTS AFTER SUNRISE...WITH GALE FORCE GUSTS TO AROUND 35 KTS ESPECIALLY AROUND DEATHS DOOR. * WAVES...2 TO 4 FT BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
247 WHUS73 KGRB 240203 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CDT SUN SEP 23 2012 ...INCREASING SOUTHWEST WINDS TOWARD DAYBREAK MONDAY... .HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS TO THE OHIO VALLEY TONIGHT...AS A FRONTAL SYSTEM MOVES OUT OF SOUTHERN CANADA TOWARD THE NORTHERN LAKES. A TIGHTENING PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL CREATE GUSTY SOUTHWEST WINDS THROUGH EARLY MONDAY EVENING. LMZ521-522-541>543-241015- /O.CON.KGRB.SC.Y.0058.120924T1000Z-120925T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CDT SUN SEP 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 30 KTS AFTER SUNRISE...WITH GALE FORCE GUSTS TO AROUND 35 KTS ESPECIALLY AROUND DEATHS DOOR. * WAVES...2 TO 4 FT BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS73 KGRB 240912 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 AM CDT MON SEP 24 2012 ...INCREASING SOUTHWEST WINDS EXPECTED TODAY... .A STRONG SOUTHWEST WIND FLOW WILL DEVELOP TODAY AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. WINDS WILL BEGIN TO DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST TONIGHT AS THE COLD FRONT CROSSES THE REGION. LMZ521-522-541>543-241715- /O.EXT.KGRB.SC.Y.0058.120924T1000Z-120925T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 412 AM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST WINDS WILL INCREASE 30 KNOTS TODAY. OCCASIONAL GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 FEET ON THE LAKE. * WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
894 WHUS73 KGRB 241502 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CDT MON SEP 24 2012 ...GUSTY SOUTHWEST WINDS EXPECTED... .A STRONG SOUTHWEST WIND FLOW WILL DEVELOP...AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. WINDS WILL BEGIN TO DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST TONIGHT AS THE COLD FRONT CROSSES THE REGION. LMZ521-522-541-242315- /O.UPG.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/ /O.NEW.KGRB.GL.W.0015.120924T1502Z-120925T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1002 AM CDT MON SEP 24 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS WILL INCREASE 30 KNOTS. OCCASIONAL GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 FEET ON THE LAKE. * WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-242315- /O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1002 AM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST WINDS WILL INCREASE 30 KNOTS. * WAVES WILL BUILD TO 4 TO 6 FEET ON THE LAKE. * WINDS WILL DIMINISH THIS EVENING...THEN SHIFT TO THE NORTHEAST AFTER MIDNIGHT. A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. THAT COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS73 KGRB 242045 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT MON SEP 24 2012 ...GUSTY WEST WINDS DIMINISHING BY LATE EVENING... .A STRONG WESTERLY WIND FLOW...IN ADVANCE OF AN APPROACHING COLD FRONT... WILL PERSIST INTO THE EVENING...BEFORE DIMINISHING AND SHIFTING TO THE NORTH DURING THE OVERNIGHT. LMZ521-522-541-250300- /O.CON.KGRB.GL.W.0015.000000T0000Z-120925T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 345 PM CDT MON SEP 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST TO WEST WINDS TO 30 KTS...WITH GALES FORCE GUSTS TO 35 KTS...WILL DECREASE DURING THE LATE EVENING...AND SHIFT TO THE NORTH 10 TO 20 KTS AROUND MIDNIGHT. * WAVES 3 TO 5 FEET ON THE BAY...AND TO 4 TO 7 FEET ON THE LAKE... WILL SUBSIDE DURING THE LATE EVENING. * A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. THIS COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-250300- /O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TO 10 TO 20 KTS DURING THE LATE EVENING AND SHIFT TO THE NORTH DURING THE EARLY MORNING HOURS. * WAVES 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
610 WHUS73 KGRB 250208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT MON SEP 24 2012 ...GUSTY WEST WINDS DIMINISHING BY LATE EVENING... .A STRONG WESTERLY WIND FLOW...IN ADVANCE OF AN APPROACHING COLD FRONT... WILL PERSIST INTO THE EVENING...BEFORE DIMINISHING AND SHIFTING TO THE NORTH DURING THE OVERNIGHT. LMZ521-522-541-250315- /O.CON.KGRB.GL.W.0015.000000T0000Z-120925T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 908 PM CDT MON SEP 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS...SHIFTING TO THE NORTH 10 TO 20 KTS AROUND MIDNIGHT. * WAVES 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT. * A PERIOD OF GUSTY NORTHEAST WINDS IS POSSIBLE LATE TONIGHT AND EARLY TUESDAY...ESPECIALLY ON THE SOUTHERN BAY OF GREEN BAY. THIS COULD LEAD TO A BRIEF PERIOD OF VERY CHOPPY WATERS WHERE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-250315- /O.CON.KGRB.SC.Y.0058.000000T0000Z-120925T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CDT MON SEP 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS WILL SHIFT TO THE NORTH 10 TO 15 KTS AFTER MIDNIGHT. * WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 3:15 PM CDT, 21 minutes earlier.
Area forecast discussion, Sep 23, 3:15 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT SUN SEP 23 2012 .SHORT TERM...TONIGHT AND MONDAY. ISOLATED SHOWERS ACROSS MARINETTE...OCONTO AND DOOR COUNTIES WILL COME TO AN END WITH THE NEXT FEW HOURS. OTHERWISE...SKIES WILL BECOME MOSTLY CLEAR EVERYWHERE THIS EVENING. THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS...TEMPERATURES SHOULD PLUMMET AFTER SUNSET. MAIN PROBLEM FOR LATER TONIGHT WILL BE THE INCREASING WINDS AND CLOUD COVER. THIS SHOULD PREVENT A WIDESPREAD FREEZE FROM OCCURRING. THEREFORE WENT WITH A FROST ADVISORY AND JUST MENTIONED THAT SOME OF THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD OF TIME. WITH THE INCREASING WINDS AND CLOUD COVER...TEMPERATURES SHOULD RISE TOWARDS SUNRISE. MIDNIGHT SHIFT MAY BE ABLE TO REMOVE PORTIONS OF THE ADVISORY AREA WITH THE 4 AM PACKAGE. WINDY CONDITIONS EXPECTED ON MONDAY. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED. THE HIGHEST GUSTS WILL BE ACROSS NORTHEAST WISCONSIN. IF WE CAN MIX TO AROUND FIVE THOUSAND FEET...POTENTIAL IS THERE FOR GUSTS TO AROUND 45 MPH. NOT ENOUGH CONSENSUS AMONG FORECAST OFFICES THAT THIS WOULD OCCUR. WILL PASS ON MY CONCERNS TO THE EVENING/MIDNIGHT SHIFT. HIGH TEMPERATURES MONDAY WILL BE AROUND 70. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. NO CHANGE IN THINKING FROM PREVIOUS FORECAST CYCLES WITH PATTERN CHANGE EXPECTED AS TROF LIFTS OUT TO THE NORTHEAST AND FLOW FLATTENS/SPLITS ACROSS CONUS. DIFFERENCES SIGNIFICANT AFTER 00Z WEDNESDAY IN MODEL HANDLING OF WEAK FEATURES MOVING THROUGH THIS SPLIT FLOW. MOISTURE IS TIED TO FRONT WELL SOUTH OF STATE SO FORECAST IS DRY FOR MUCH OF THE EXTENDED. MONDAY NIGHT THROUGH WEDNESDAY...HAVE TRENDED TOWARDS EC/GEM WITH THIS PACKAGE WITH SLOWER AND MORE AMPLIFIED SYSTEMS MOVING THROUGH. WILL DEAL WITH TWO SHORT WAVES MOVING AROUND UPPER TROF. MAIN ENERGY WITH SHORT WAVES TO GO NORTHEAST OF REGION. AT THE SURFACE COLD FRONT DROPS THROUGH THE STATE MONDAY NIGHT...A BIT FASTER THAN PROGGED YESTERDAY. MAIN CHANGE WAS TO DROP BACK ON MAX TEMPS TUE. FRONT TO GO THROUGH DRY WITH ONLY PARTLY CLOUDY SKIES EXPECTED. SECOND SHORT WAVE TO BRING REINFORCING SHOT OF COOLER AIR SOUTH...WITH TEMPS REMAINING BELOW NORM INTO MID WEEK. QUESTION IS WITH MIN TEMPS AS WINDS GO LIGHT BOTH TUE AND WED NIGHT. WILL STAY WITH FROSTY CONDITIONS BOTH NIGHTS. THURSDAY ONWARD...DRY AND WARMER WITH HIGH PRESSURE LINGERING OVER WESTERN LAKES. && .AVIATION...ISOLATED SHOWERS ACROSS MARINETTE...OCONTO AND DOOR COUNTIES WILL END WITHIN THE NEXT HOUR OR TWO. OTHERWISE... LOW LEVEL WIND SHEAR EXPECTED TO DEVELOP LATE TONIGHT...GENERALLY FROM 240-250 DEGREES AT 35 TO 40 KNOTS. THIS WAS INCLUDED IN THE 18Z TAFS. GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OF 30 TO 40 KNOTS CAN BE EXPECTED ACROSS MUCH OF THE REGION. WINDS WILL GRADUALLY SUBSIDE LATE MONDAY AFTERNOON AND EVENING...THEN SHIFT TO LIGHT NORTHERLY LATER MONDAY NIGHT. && .MARINE... GUSTY SOUTHWEST WINDS WILL GRADUALLY DEVELOP LATE TONIGHT AND MONDAY. SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED WITH GUSTS TO AROUND 35 KNOTS CAN BE EXPECTED. A SMALL CRAFT ADVISORY WAS ISSUED WITH THE AFTERNOON PACKAGE AND MIDNIGHT SHIFT MAY NEED TO UPGRADE TO A GALE WARNING. COULD BE A FEW GUSTS OVER 35 KNOTS FOR A BRIEF PERIOD OF TIME. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY FOR WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074. && ECKBERG/TE
Hazardous weather outlook, Sep 23, 2:46 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT SUN SEP 23 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT FROST AND SOME FREEZING TEMPERATURES ARE EXPECTED TONIGHT...MAINLY AWAY FROM THE LAKE. A FROST ADVISORY IS IN EFFECT FOR ALL OF CENTRAL AND NORTHEAST WISCONSIN AWAY FROM THE LAKE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-242000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY INCREASING SOUTHWEST WINDS ON MONDAY WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. GALE FORCE GUSTS ARE POSSIBLE... ESPECIALLY IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 2:22 PM CDT | Frost Advisory | GRB | Brown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more | 17 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.